MAUDE Adverse Event Report: Merit Medical Systems, Inc. AERO®; Prosthesis, Tracheal, Expandable

Merit Medical Systems, Inc. AERO®; Prosthesis, Tracheal, Expandable
Catalog Number 90129-207/G
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/18/2026
Type of Reportable Event Malfunction

Brand Name
AERO®
Common Device Name
Prosthesis, Tracheal, Expandable
Manufacturer (Section D)
Merit Medical Systems, Inc.
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
Merit Medical Systems, Inc.
14646 kirby dr
houston TX 77047
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50794649
Report Number3010665433-2026-00019
Device Sequence Number13390810
Product Code JCT
UDI-Device Identifier00884450703984
UDI-Public00884450703984
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number90129-207/G
Device Lot NumberE3312399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown